# SDR DALA2023071205662

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD STA 1053 BTW L28R/L28L AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00314: CORROSION LEVEL 2. BULKHEAD DOUBLER STA 1053 BTW L28R/L28L AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2856373)
